# SDR R61A201704080273

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 30,181 hours, 18,738 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: L2 Door Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN L2 DURING FLIGHT, GOOD PRESSURE. ADJUSTED L2 DOOR SENSOR BRACKET IAW AMM 52-12-00. OPS CHECK GOOD.
